Path:  Home   >  Publication Information
 
Another proof of Banaschewski's surjection theorem
     (Journal Article)
<Specific Information> <Reference List>
Type: Journal Article
National /International: International
Title: Another proof of Banaschewski's surjection theorem
Publication Date: 2019
Authors: - Dharmanand Baboolal
- Jorge Picado
- Ales Pultr
Journal Name: Categories and General Algebraic Structures with Applications
Volume: 10
Number: 2
Pages: 1-18
Abstract:
Download: Not available
 
     
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support